Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I m worried it might be blood or another sign of something serious, please help

I ve been having some dark urine the past few days. No pain, no other symptoms, just quite dark urine. What bothers me is that no matter how much water I drink, the color doesn t change. I ve never had problems before. The only thing that has changed in my routine is that I started exercising in the gym, but because of that I ve started to drink more water, so this shouldn t happen. I m worried it might be blood or another sign of something serious. Any help would be most welcome, thanks!
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Strenous excercise sometimes causes dark coloured urine because of Rhabdomyolysis which is a medical condition that results from direct muscle injury or an altered metabolic relationship between energy production and energy consumption in muscle. In this case you should be also having muscle soreness or pains. You can go for a creatinine kinase test. There are many other causes of dark urine. Please consult a doctor on the earliest for the required tests.
Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor